# SDR FDEA201707061859

- Difficulty date: July 6, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 78,884 hours, 15,570 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: 35124406402
- Condition: Burned Out
- Location: Arm Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARM & DISARM LIGHT BURNED OUT.  COCKPIT  INDICATION OF DOOR ARMED STATUS IS WORKING CORRECTLY.  REPLACED THE LAMP, OK FOR SERVICE.
